# SDR CA000614017

- Difficulty date: June 2, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 7,983 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 57B32518R
- Condition: Cracked
- Part time: 17,230 hours
- Component: Propeller Hub Se, Hartzl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FIELD MAINTENANCE FOUND SUSPECTED CRACK,  N.D.T. CONFIRMED CRACK.  HUB REPLACED,  PROPELLER RETURNED TO SERVICE.
